中国综合性科技类核心期刊(北大核心)

中国科学引文数据库来源期刊(CSCD)

美国《化学文摘》(CA)收录

美国《数学评论》(MR)收录

俄罗斯《文摘杂志》收录

留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

时间尺度上半正三点边值问题的正解

王颖

王颖. 时间尺度上半正三点边值问题的正解[J]. 华东师范大学学报(自然科学版), 2012, (5): 101-108.
引用本文: 王颖. 时间尺度上半正三点边值问题的正解[J]. 华东师范大学学报(自然科学版), 2012, (5): 101-108.
WANG Ying. Positive solutions of the semipositone three-point boundary value problem on time scales[J]. Journal of East China Normal University (Natural Sciences), 2012, (5): 101-108.
Citation: WANG Ying. Positive solutions of the semipositone three-point boundary value problem on time scales[J]. Journal of East China Normal University (Natural Sciences), 2012, (5): 101-108.

时间尺度上半正三点边值问题的正解

详细信息
  • 中图分类号: O175.8

Positive solutions of the semipositone three-point boundary value problem on time scales

  • 摘要: 利用 Leggett-Williams~不动点定理, 研究了时间尺度上半正三点边值问题正解的存在性, 得到了至少有两个正解存在的结果. 推广和改进了一些已有结果, 并举一个例子来验证主要结论.
  • [1] {1}

    LUO H, MA Q Z. Positive solutions to a generalized second-order

    three-point boundary-value problem on time scales[J].

     E J Differential Equations, 2005(17): 1-14.
    {2}

    AGARWAL R P, BOHNER M, WONG P J. Sturm-Liouville eigenvalue problems

    on time scales[J]. Appl Math Comput, 1999(99): 153-166.
    {3}

    AVERY R I, ANDERSON D R. Existence of three positive solutions to a

    second-order boundary value problem on a measure chain [J]. J Comput

    Appl Math, 2002, 141:65-73.
    {4}

    CHYAN C J, HENDERSON J. Twin solutions of boundary value problems

    for differential equations on measure chains [J]. J Comput Appl

    Math, 2002(141): 123-131.
    {5}

    KAUFMANN E R. Positive solutions of a three-point boundary value

    problem on a time scale [J]. Electronic J Differential Equations,

    2003, 82: 1-11.
    {6}

    ANDERSON D R. Nonlinear triple-point problems on time scales [J].

    Electronic J Differential Equations, 2004(47): 1-12.
    {7}

    ANDERSON D R, AVERY R I. An even order three-point boundary value

    problem on time scales [J]. J Math Anal Appl, 2004(291): 514-525.
     {8}

    ATICI F M, GUSEINOV G S. On Green's functions and positive solutions

    for boundary value problems on time scales [J]. J Comput Appl Math,

    2002(141): 75-99.
     {9}

    CHEN Y. Multiple positive solutions for semipositone m-point

    boundary value problem [J]. Chinese J Engineering Math, 2009(26):

    349-356.
    {10}

    BOHNER M, PETERSON A. Dynamic Equations on Time Scales: An

    Introduction with Applications [M]. Boston: Birkh$\ddot{a}$user,

    2001.
     {11}

    BOHNER M, PETERSON A. Advances in Dynamic Equations on Time Scales

    [M]. Boston: Birkh$\ddot{a}$user, 2002.
     {12}

    HILGER S. Analysis on measure chains-a unified approach to

    continuous and discrete calculus [J]. Results Math, 1990(18): 18-56.
     {13}

    LEGGETT R W, WILLIAMS L R. Multiple positive fixed points of

    nonlinear operators on ordered banach spaces [J]. Indiana Univ Math

    J, 1979(28): 673-688.
     {14}

    BAI D Y, YU J S. Positive solutions of semipositone BVPs for

    differential systems on time scales [EB/OL]. [2012-06-07].

    http://www.paper.edu.cn.
     {15}

    ZHANG X G, SUN Y P, WANG X Q. Existence result for semipositone

    second-order three-point boundary value problem [J]. Journal of

    Mathematical Study, 2004(37): 123-128.
     {16}

    KAUFMANN E R, KOSMATOV N. Positive Solutions of the semipositone

    Sturm-Liouville boundary value problem [J]. Communications in

    Mathematical Analysis, 2007(3): 57-67.
  • 加载中
计量
  • 文章访问数:  1941
  • HTML全文浏览量:  16
  • PDF下载量:  2031
  • 被引次数: 0
出版历程
  • 收稿日期:  2012-02-01
  • 修回日期:  2012-05-01
  • 刊出日期:  2012-09-25

目录

    /

    返回文章
    返回